Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1973, Volume 13, Number 1, Pages 34–46 (Mi zvmmf6592)  

This article is cited in 1 scientific paper (total in 1 paper)

A method of penalty estimates for conditional extremum problems

B. T. Polyak, N. V. Tret'yakov

Moscow

Full text: PDF file (1739 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1973, 13:1, 42–58

Bibliographic databases:

UDC: 518:519.3:62-50
MSC: Primary 90C30; Secondary 65K05
Received: 25.11.1971

Citation: B. T. Polyak, N. V. Tret'yakov, “A method of penalty estimates for conditional extremum problems”, Zh. Vychisl. Mat. Mat. Fiz., 13:1 (1973), 34–46; U.S.S.R. Comput. Math. Math. Phys., 13:1 (1973), 42–58

Citation in format AMSBIB
\Bibitem{PolTre73}
\by B.~T.~Polyak, N.~V.~Tret'yakov
\paper A method of penalty estimates for conditional extremum problems
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1973
\vol 13
\issue 1
\pages 34--46
\mathnet{http://mi.mathnet.ru/zvmmf6592}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0317777}
\zmath{https://zbmath.org/?q=an:0257.90051}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1973
\vol 13
\issue 1
\pages 42--58
\crossref{https://doi.org/10.1016/0041-5553(74)90004-4}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf6592
  • http://mi.mathnet.ru/eng/zvmmf/v13/i1/p34

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ya. I. Zabotin, I. A. Fukin, “On a modification of the penalty shifting method for nonlinear programming problems”, Russian Math. (Iz. VUZ), 44:12 (2000), 47–52  mathnet  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:386
    Full text:266
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021